| Catalog Number |
SSF-650 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.\
\
the event of \"capsular contracture\" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.\
\
a review of the device history record has been completed.No deviations or non-conformances noted.\
\
reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional reported \"capsular contracture\".Later healthcare professional reported \"capsular contracture baker grade iii\".This record is for the left side.Device was explanted.